Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Normal operators on the Banach space $L^p \left ( { - \infty ,\infty } \right )$. part II: unbounded transformations


Author: Gregers L. Krabbe
Journal: Bull. Amer. Math. Soc. 66 (1960), 86-90
DOI: https://doi.org/10.1090/S0002-9904-1960-10409-0
Part I: Bull. Amer. Math. Soc., Volume 65, Number 4 (1959), 270--272
MathSciNet review: 0114130
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information